# SDR 95ZZZM191

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1350-1450
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND AFT LOWER SKIN FROM FS STATION 1350 TO FS 1450 BETWEEN LONGERONS 31L TO 31R.  REMOVED AND REPLACED AFT LOWER SKIN FROM FS 1350 TO FS 1450 BETWEEN 31L TO LONGERON 31R IAW SRM 51-1-21.
